Skip to Content

Trazodone has anyone else had sexual side effects or loss of desire?

Responses (6)

janiebme 30 Jun 2013

Hi billhjr59-
I was on Trazadone for a couple of months and did experience a decrease in desire.

billhjr59 30 Jun 2013

Thanks for all the answers everyone. I read the product warnings which confirm what most are saying. I checked the warnings at Walgreens pharmacy site which included ED and loss of the ability to perform which has me wondering?

Anonymous 30 Jun 2013

I used to take trazodone 150mg a day..now 50 mg a day... it made me..and to a lesser extent on a lower dose..kind of groggy... if you are taking trazodone at night..keep a source of caffeine for in the morning
But no..no loss of desire

Delila 30 Jun 2013

Hi, it is actually more common for patients to experience enhancement of libido, and an increase in erectile function. If you are experiencing the opposite, and it is affecting you badly, please speak to your doctor about what you can do to help this

smileyhappy 30 Jun 2013

Hi Billhjr,

No, no problem here and I have been on it off and on for 6 years!

Smileyhappy

happybrandee 30 Jun 2013

I was given Trazodone a few years ago and I took it for about 2 years and I also had problems with loss of desire, but I also think that it had alot to do with the fact that it made me so sleepy, but once I was off of it everything went back to normal for me.
Good luck to you!
~~happybrandee~~

Buttercup0309 8 days ago

I've been on Trazodone for 2 weeks for sleep... and for the last week, my sex drive is insanely high! I've called my husband home at noon for a quicky. I got home the other night and be was asleep and I woke him up to a blow job. He had to go to the chiropractor due to our crazy amount of extra sextivaties.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions